# SDR CA000714028

- Difficulty date: June 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 27,942 hours
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010C050800
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   WHILE CLIMBING BOTH PX REGULATORS FAILED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT SYSTEM TROUBLE SHOOTING FOUND THAT SYSTEM NR 1 CABIN PRESSURE CONTROLLER WAS U/S.  NR 1 CABIN PRESSURE CONTROLLER REPLACED. SYSTEM CHECKED SERVICEABLE I.A.W. 21-29-0. NO FURTHER PROBLEMS ON SUBSEQUENT FLIGHTS.
